MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10742326
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom force ct system.It was reported that a medical monitor fell into the gantry during patient unloading.The impact destroyed the plexiglas ring allowing the monitor to enter the gantry, where it subsequently damaged the x ray tube collimator.There is no report of impact to the state of health of any patient or user involved.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be use-related factors.No system malfunction was identified and the system operated in accordance with its specifications.The falling of the external object into the gantry is considered to be outside the control of the manufacturer.The plexiglas ring has been replaced, and the system has been restored to a safe condition.A safety assessment has been performed.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
SOMATOM FORCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key25122362
Report Number3004977335-2026-00081
Device Sequence Number10694746
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public(01)04056869006956
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K230421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10742326
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown